MathSciNet Relay Station
MathSciNet bibliographic data
MR244443 (39 #5758) 22.65 (46.00)
Westman, Joel J. Harmonic analysis on groupoids. Pacific J. Math. 27 1968 621–632.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement